# SDR MZZA97317

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583184
- Condition: Misrepaired
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844702 - Q-CHECK FOUND PREVIOUS BLEND-OUT OF DAMAGE AT STA 1074 AT STR 17L (CREASE BEAM) EXTERIOR FUSELAGE SKIN TO BE EXCESSIVE.  CHECKED DEPTH AND DAMAGE LIMIT.  BLEND-OUT RE-ASSESSED.  AREA 1.5 INCHES BY 1.5 INCHES BY 0.013 INCH DEPTH BEYOND SRM LIMITS IAW SRM 53-30-1.  EXTERNAL DOUBLER MANUFACTURED AND FITTIED IAW ECRA 5330-02601.  (X)
